CERTAIN BINOMIAL SUMS WITH RECURSIVE COEFFICIENTS

被引:0
|
作者
Kilic, Emrah [1 ]
Ionascu, Eugen J. [2 ]
机构
[1] TOBB Univ Econ & Technol, Math Dept, TR-06560 Ankara, Turkey
[2] Columbus State Univ, Dept Math, Columbus, GA 31907 USA
来源
FIBONACCI QUARTERLY | 2010年 / 48卷 / 02期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
In this short note, we establish some identities containing sums of binomials with coefficients satisfying third order linear recursive relations. As a result and inparticular, we obtain general forms of earlier identities involving binomial coefficients and Fibonacci type sequences.
引用
收藏
页码:161 / 167
页数:7
相关论文
共 50 条
  • [21] Circular sums of binomial coefficients
    Wenchang Chu
    [J]. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2021, 115
  • [22] DIGITAL SUMS AND BINOMIAL COEFFICIENTS
    STOLARSKY, KB
    [J]. NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 1975, 22 (06): : A669 - A670
  • [23] AN IDENTITY FOR SUMS OF BINOMIAL COEFFICIENTS
    WILSON, JA
    GROSJEAN, CC
    LOSSERS, OP
    STAMP, M
    [J]. SIAM REVIEW, 1992, 34 (01) : 123 - 126
  • [24] On sums of binomial coefficients and their applications
    Sun, Zhi-Wei
    [J]. DISCRETE MATHEMATICS, 2008, 308 (18) : 4231 - 4245
  • [25] Sums of derivatives of binomial coefficients
    Sofo, Anthony
    [J]. ADVANCES IN APPLIED MATHEMATICS, 2009, 42 (01) : 123 - 134
  • [26] Lacunary sums of binomial coefficients
    Howard, FT
    Witt, R
    [J]. APPLICATIONS OF FIBONACCI NUMBERS, VOL 7, 1998, : 185 - 195
  • [27] ON ALTERNATING SUMS OF BINOMIAL AND q-BINOMIAL COEFFICIENTS
    El Bachraoui, Mohamed
    [J]. ARS COMBINATORIA, 2020, 151 : 257 - 272
  • [28] On the divisibility properties of certain binomial sums
    He, Bing
    [J]. JOURNAL OF NUMBER THEORY, 2015, 147 : 133 - 140
  • [29] On some congruences of certain binomial sums
    Chen, Yungui
    Xie, Xiaoyan
    He, Bing
    [J]. RAMANUJAN JOURNAL, 2016, 40 (02): : 237 - 244
  • [30] Fractional Sums and Differences with Binomial Coefficients
    Abdeljawad, Thabet
    Baleanu, Dumitru
    Jarad, Fahd
    Agarwal, Ravi P.
    [J]. DISCRETE DYNAMICS IN NATURE AND SOCIETY, 2013, 2013